@Josephine - sorry I do not remember the dose of Tramadol, but I had been taking it post-surgery at the hospital with no problem, it was only on doubling the dose that I suffered the bad reaction. @Jockette - I have been told that the reason my ROM is so bad and my knee so painful is due to adhesions - they told me that was because I was unable to do physio in those first two weeks .... at my 6 week visit to the surgeon she threatened a MUA if my ROM did not increase. I told my physio, hence her forcing the bend to measure it. It did get to 90 bend with that, so MUA was off the table (although I had read up on it and had decided I would refuse it anyhow as I had read some negative stuff about it). I have since visited an orthopedic consultant yearly, to see if anything might be done but have been told the only option is a revision, but there is no guarantee I would be better off - hence my reluctance. So yes, looking back, my ROM was better earlier on and has got worse and worse despite my stretching everyday to this day. @Celle - yes my GP did say after this whole thing that I could try Paracetamol as it should not cause any reaction - so I did, around the clock for about a week but found it made no difference, so gave up, and did not ask for anything else as I could manage without by then.